# SDR SWAA2024101648041

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 47,184 hours, 28,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Condition: Loose
- Location: Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY EXIT SLIDE GIRT BAR LEFT HANGER LOOSE.<[01] REMOVED DAMAGED FASTENER FROM ENTRY DOOR SLIDE COVER LEFT GIRT BAR HANGER AND SUBSTITUTED SAFETY WIRE PER EA M-23-125-01839.
